# SDR HALA2016112300533

- Difficulty date: November 23, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14870602
- Condition: Corroded
- Location: Fuselage
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 1197+66 LBL 19-40 WL124.  REMOVED AND REPLACED TOP CHORD OF FLOORBEAM.
